# SDR 2022F00508

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659676
- Condition: Corroded
- Location: Bs 727 S23-24r
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION @ BS7270 R/H B.W STRINGER 23-24 R/H
